# SDR COMA0060431

- Difficulty date: May 7, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 16,153 hours, 15,514 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 601R101701
- Condition: Chafed
- Location: Lt Wing
- Part time: 16,153 hours, 15,514 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT AILERON FLUTTER DAMPER FITTING LUG WAS DAMAGED BY A ROTARY CUTTER WHILE TRYING TO REMOVE THE BOLT OF THE FLUTTER DAMPER ATTACH POINT.  REMOVED DAMAGED FITTING AND INSTALLED NEW FITTING IAW WVAC EO 601R-57-1304.
